On servers in series with losses in descrete time

We study a m-phase queueing system without buffers, operating in discrete time. The input flow is Bernoulli with parameter a. Service times in server i have geometric distribution with parameter b i. A customer, trying to enter a server at an instant, when it is busy, is lost. There have been obtained system of equilibrium equations and recurrence relations for its coefficients which enable us to formulate the algorithm to build the system. Recurrence formulas for computation of the empty system probability and some other performance characteristics of the system, are determined. The problem of optimal allocation of the servers is studied numerically. © Nauka/Interperiodica 2006.

Авторы
Издательство
Maik Nauka Publishing / Springer SBM
Номер выпуска
9
Язык
Английский
Страницы
1500-1511
Статус
Опубликовано
Том
67
Год
2006
Организации
  • 1 Peoples Friendship University, Moscow, Russian Federation
Ключевые слова
Algorithms; Computational geometry; Discrete time control systems; Queueing theory; Resource allocation; Systems analysis; Equilibrium equations; Geometric distribution; Optimal server allocation; Queueing systems; Servers
Дата создания
19.10.2018
Дата изменения
19.10.2018
Постоянная ссылка
https://repository.rudn.ru/ru/records/article/record/3401/
Поделиться

Другие записи

Levov A.N., Strokina V.M., Komarova A.I., Anh L.T., Soldatenkov A.T.
Химия гетероциклических соединений. Латвийский институт органического синтеза Латвийской академии наук / Springer New York Consultants Bureau. Том 42. 2006. С. 125-126